MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SHUNTASSISTANT 2.0 25; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SHUNTASSISTANT 2.0 25; HYDROCEPHALUS MANAGEMENT
Model Number FX643T
Medical Device Problem Codes Obstruction of Flow (2423); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx643x) was implanted on (b)(6) 2025.According to the complainant, the shunt system caused an overdrainage and had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2026.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the valve were determined.Permeability test: a permeability test has shown that all components are permeable.Computer controlled test: to investigate the claim of over-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical positions.The results show that both valves do not operate within the permissible tolerance in their respective relevant positions.An accelerated outflow of both valves was determined.Adjustment test: the progav 2.0 was tested and is not adjustable.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected.However, the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection: after dismantling of the valves, deposits were found.Results: based on the investigation results, accelerated outflow and non-adjustability of the progav 2.0 have been identified.Furthermore, accelerated outflow was measured on the shuntassistant 2.0.The deposits visible in the valves have led to functional impairments.Deposits caused by substances naturally present in the body, such as protein, blood, or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic deposits can compromise the integrity of the valve.A defect at the time of release can be excluded.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
PROGAV 2.0 WITH SHUNTASSISTANT 2.0 25
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key25505592
Report Number3004721439-2026-00169
Device Sequence Number10492084
Product Code JXG
UDI-Device Identifier04041906502010
UDI-Public(01)04041906502010(11)250519(17)300515(10)20082839
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX643T
Device Catalogue NumberFX643T
Device Lot Number20082839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 MO
Patient SexFemale